# SDR 2008UALA03344

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 43,013 hours, 15,327 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BITE TEST FAILS 3 RED SEAT PATHWAY LIGHTS AND LOWER EMERGENCY EXIT LIGHTED SIGN ON OPPOSITE SIDE DO NOT LIGHT UP.  EPSU ON RT MID CABIN BENEATH EMERGENCY EXIT INDICATES UNIT FAULT.  FOUND WIRE SHORTED UNDER SEAT 9ABC.  WIRE STRANDS NOT DAMAGED.  REPAIRED WIRE INSULATION, AND REPLACED 12WL POWER SUPPLY BLOWN BY SHORT.  SYSTEM OP CHECK OK.
